# SDR USAA2014021000006

- Difficulty date: February 8, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N625AW
- Make and model: Airbus A320-231
- Aircraft serial: 64
- Aircraft time: 76,457 hours, 34,442 cycles
- System (JASC): 3840 · Air Supply (Water Pressure System)
- Part: Drain Valve
- Condition: Noisy
- Location: Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOUD NOISE COMING FROM AREA OF DOOR 1R STARTING ABOUT 7000' ON CLIMB OUT.  IAW NON-ROUTINE NR 3057781, 3057758, 3057722, 3057755, 3057768, 3057802 & 3057804.  REPLACED FWD GALLEY LAVATORY A  ANTI-SIPHON DRAIN, AVIONICS FAN, DUCT EXTRACTION, GND POWER SERVICE DOOR & SECURED AVI COOLING EQUIPMENT VENT.
